# SDR MASA200602481

- Difficulty date: October 23, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 6,719 hours, 4,965 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C12851AA03
- Part serial: 451
- Condition: Faulty
- Location: Stall Warning
- Part time: 6,722 hours, 4,971 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2662 CLT.  PITCH FEEL FAULT/SSCU 2 FAULT STATUS.  MX REMOVED AND REPLACED STALL PROTECTION COMPUTER.  NO FURTHER DEFECTS NOTED.
